MAUDE Adverse Event Report: CROSPON LTD ESOFLIP; ESOPHAGEAL DILATOR BALLOON WITH OR WITHOUT ELE

CROSPON LTD ESOFLIP; ESOPHAGEAL DILATOR BALLOON WITH OR WITHOUT ELE
Model Number ES-330
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Perforation of Esophagus (2399)
Date of Event 08/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, there was an esophageal perforation during the procedure.The catheter lost procedure, they deflated then inflated, but did not reach 20 milliliter, deflated again, and they noticed the perforation.

Brand Name
ESOFLIP
Common Device Name
ESOPHAGEAL DILATOR BALLOON WITH OR WITHOUT ELE
Manufacturer (Section D)
CROSPON LTD
galway business park, dangan
galway,fl H91P2 DK
EI  H91P2DK
MDR Report Key12440915
Report Number3006897778-2021-00002
Device Sequence Number3873332
Product Code PID
UDI-Device Identifier05391530810043
UDI-Public05391530810043
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K132337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/29/2022
Device Model NumberES-330
Device Catalogue NumberES-330
Device Lot Number20A1132JZ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2021
Initial Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;